# SDR KCSA091104

- Difficulty date: October 8, 2009
- Submitted: October 8, 2009
- Operation: Air carrier
- Aircraft: N713CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21099
- Aircraft time: 72,854 hours, 19,004 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FSSI 1040 HAS EVIDENCE OF CORROSION ON VERTICAL STIFFENER.
